IIT Gandhinagar: 10 Years of ExcellenceNews


Atul Abhay Dixit

Image

Atul Abhay Dixit

Assistant Professor, Mathematics

  • BE: University of Mumbai, 2004
  • MS: Texas Tech University, 2006
  • PhD: University of Illinois at Urbana-Champaign, 2012

Email: adixit@iitgn.ac.in -AT- iitgn.ac.in

Website : http://people.iitgn.ac.in/~adixit/

Office: 5/340
VOIP: 2489


  • Work Experience

    • Assistant Professor, Indian Institute of Technology, Gandhinagar (Aug 2015 to present)
    • Post Doctoral Fellow, Tulane University, New Orleans, LA,USA (Aug 2012 to July 2015)

  • Selected Publications

    1. Generalized Lambert series and arithmetic nature of odd zeta values (with Bibekananda Maji), Proceedings of the Royal Society of Edinburgh, Sect. A: Mathematics, 1-29 (2019), doi: https://doi.org/10.1017/prm.2018.146.
    2. Generalized Lambert series, Raabe’s cosine transform and a generalization of Ramanujan’s formula for ζ(2m+1) (with Rajat Gupta, Rahul Kumar and Bibekananda Maji), Nagoya Mathematical Journal, 1-62 (2019), doi: http://dx.doi.org/10.1017/nmj.2018.38.
    3. Sums of squares and products of Bessel functions (with B. C. Berndt, S. Kim and A. Zaharescu), Adv. Math. 338 (2018), 305-338.
    4. A generalized modified Bessel function and a higher level analogue of the theta transformation formula (with A. Kesarwani and V. H. Moll; with an Appendix by Nico M. Temme), J. Math. Anal. Appl. 459 (2018), 385-418.
    5. A simple proof of a congruence for a series involving the little $q$-Jacobi polynomials, to appear in Annals of Combinatorics.
    6. Partition implications of a three parameter q-series identity (with Bibekananda Maji), provisionally accepted for publication in The Ramanujan Journal.

  • Awards

    • 28th Hansraj Gupta Memorial Award Lecture, 83rd Annual Conference of the Indian Mathematical Society, Dec 13, 2017
    • Member on the editorial boards of 'Journal of the Ramanujan Mathematical Society' and 'The Mathematics Student'
    • DST Early Career Research Award (2016-2019)
    • Bateman prize in Number Theory, University of Illinois at Urbana-Champaign (2011)
    • Bateman fellowship in Number Theory, University of Illinois at Urbana-Champaign (2011)
    • Trjitzinsky fellowship, University of Illinois at Urbana-Champaign (2009-2010)